NOETHERIAN CRITERIA FOR SOME SINGULAR INTEGRAL EQUATIONS WITH COMPLEX CONJUGATION
pdf (Русский)

Keywords

singular integral operator
noetherian operator,
symbol

How to Cite

BÂCLEA, D., & NEAGU, V. (2019). NOETHERIAN CRITERIA FOR SOME SINGULAR INTEGRAL EQUATIONS WITH COMPLEX CONJUGATION. Acta Et Commentationes Exact and Natural Sciences, 4(2), 79-89. https://doi.org/10.36120/2587-3644.v4i2.79-89

Abstract

In this paper we construct the symbol of singular integral operators with complex conjugation. It is proved that the symbol is a variable matrix: its order is equal to four at the corner points of the contour of integration and is equal to two in other points. The Noetherian conditions and the index of operator are expressed by the determinant of its symbol

https://doi.org/10.36120/2587-3644.v4i2.79-89
pdf (Русский)
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.